Previous |  Up |  Next


Title: O teorii neuronových sítí (Czech)
Title: On the theory of the neural nets (English)
Author: Rieger, Ladislav
Language: Czech
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 3
Issue: 4
Year: 1958
Pages: 243-274
Summary lang: English
Summary lang: Russian
Category: math
Keyword: numerical analysis
MSC: 93-00
idZBL: Zbl 0092.32905
idMR: MR0097989
DOI: 10.21136/AM.1958.102622
Date available: 2008-05-20T17:11:06Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
AplMat_03-1958-4_1.pdf 4.389Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo